# SDR AUS20030799

- Difficulty date: June 10, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Engine: Lyc AEIO360*
- Propeller: Amtr C8289
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5356
- Condition: Cracked
- Location: Lt Wing
- Part time: 3,226 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING REAR SPAR CONTAINED A NUMBER OF LENGTH WISE CRACKS. FOUND DURING INSPECTION IAW AD/CHA/23.
